Skip to content
My WebMD Sign In, Sign Up
18 months post-op
avatar
An_241985 posted:
I an now say that I haven't had significant improvement since my procedures. At first I thought I was some better, but now I'm right back to where I was. Also, From the time of my last procedure, I have trouble sleeping on my right side--if I do I start coughing right away. My doctor seems not to find this of interest. So because of this "side effect" I would say I am worse off. At last before I could sleep on either side. Wish I had better news.
Reply


Helpful Tips

Inhaler UseExpert
For those who use daily inhaled steroids (controller medication) make sure to rinse out your mouth with water or brush your teeth after ... More
Was this Helpful?
49 of 142 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center